# SDR C2XA10TY011

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 23,987 hours, 22,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452065003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS A OVERNIGHT A/C WHEN INSPECTION FOUND MULTIPLE DENTS IN A SMALL AREA OUT OF LIMITS.  MAINTENANCE CUT OUT THE DAMAGE AREA AND FAB A FILLER AND DOUBLER IAW ETD2009-145/10249.  ALL WORK WAS ACCOMPLISHED AND RELEASED.
